ITEM METADATA RECORD
Title: Orthonormal rational function vectors
Authors: Delvaux, Steven ×
Van Barel, Marc #
Issue Date: May-2005
Publisher: Springer
Series Title: Numerische Mathematik vol:100 issue:3 pages:409-440
Abstract: In this paper, we develop a matrix framework to solve the problem of finding orthonormal rational function vectors with prescribed poles y(k, l) ∈ C, with respect to a certain discrete inner product that is defined by a set of data points z(i, j) ∈ C and corresponding weight vectors w(i, j). Our algorithm for solving the problem is recursive, and it is of complexity O(n(3)). If all data points are real or lie on the unit circle, then the complexity is reduced by an order of magnitude.
URI: 
ISSN: 0029-599X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science